# SDR AALA20111015TUL04

- Difficulty date: October 15, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- Aircraft time: 49,555 hours, 16,807 cycles
- System (JASC): 5200 · Doors
- Part: Pan
- Condition: Gouged
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE PAN GOUGED.  INSTALLED NEW HANDLE PAN PER ESO 90284.
